# SDR DHL9670801

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Fwd Cargo Dr
- Part time: 64,052 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, FWD UPPER FRAME CRACKED AT UPPER STOP FITTING.  STOP DRILLED CRACK IN FRAME PER SRM 51-10-1.  FABRICATED DOUBLER REPAIR PER SRM 53-10-4, FIG 10.  HEAT TREATED DOUBLER REPAIR PER BAC 5602.  INSTALLED DOUBLER REPAIR PER SRM 53-10-4 FIG 10.
